Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474531
Burcsi P, Cicalese F, Fici G, Lipták Z. On Approximate Jumbled Pattern Matching in Strings. Theory of Computing Systems. 2012;50(1):35-51.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493233
Burcsi P, Cicalese F, Fici G, Lipták Z. ALGORITHMS FOR JUMBLED PATTERN MATCHING IN STRINGS. International Journal of Foundations of Computer Science. 2012;23(02):357-374.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

keyword="String algorithms"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung